TURKISH JOURNAL OF MATHEMATICS, vol.42, no.1, pp.272-292, 2018 (SCI-Expanded)
Article / Article
TURKISH JOURNAL OF MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
Recurrent neural networks, functional differential equations, piecewise constant argument, periodic solution, stability, RETARDED DIFFERENTIAL-EQUATIONS, DELAY
Middle East Technical University Affiliated:
In this study, we develop a model of recurrent neural networks with functional dependence on piecewise constant argument of generalized type. Using the theoretical results obtained for functional differential equations with piecewise constant argument, we investigate conditions for existence and uniqueness of solutions, bounded solutions, and exponential stability of periodic solutions. We provide conditions based on the parameters of the model.